# SDR USAABA02008

- Difficulty date: March 23, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N678US
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SJU - ELECTRICAL SMELL REPORTED COMING FROM SEATS 1GH.  MAINTENANCE SECURED POWER TO THE SEATS.  (M)
